| Model Number |
4479 |
| Medical Device Problem Codes |
Extracardiac stimulation (1463); Low impedance (2285)
| Health Effect - Clinical Code |
Device Overstimulation of Tissue (1991)
| Date of Event |
08/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead triggered exhibited low out of range pace impedance measurements.Technical services (ts) was consulted and found several dips on ra pace impedance measurements with multiple out of range measurements.Ts recommended troubleshooting in hopes of reproducing the out of range measurements or any noise.No adverse patient effects were reported.This ra lead remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.